# SDR FDEA202503110358

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND FRAME AT STATION 1661 FOUND DENTED CABIN- MAIN DECK CARGO COMPARTMENT DENT AT LEFT HAND FRAME STATION 1661 LONGERON   12LEFT REPAIRED AS PER MD-11 SRM 53-00-07-2R REPAIR 2 FIGURE 201. INITIAL INSPECTION AT   14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER MD-11   SRM 53-00-07-2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. THE   METHOD BY HIGH FREQUENCY EDDY CURRENT INSPECTION.
